# SDR ASAA2023082444734

- Difficulty date: August 24, 2023
- Submitted: August 24, 2023
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 61,593 hours, 18,198 cycles
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Part number: 32156184
- Part serial: 1182C
- Condition: Faulty
- Location: #1 Engine
- Part time: 65,156 hours, 26,557 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ENG 1 COWL ANTI ICE VALVE LIGHT ILLUMINATED (PRI 2). GROUNDED - YES. REMOVED AND REPLACED TAI VALVE. INSTALL TEST AND LEAK TEST GOOD. REF AMM 30-21-11. THIS CLOSES THIS TSR. SEAMC PETER NOTIFIED.
